# SDR SIMA20211119003

- Difficulty date: November 19, 2021
- Submitted: November 21, 2021
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 38,209 hours, 33,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVERWING EMERGENCY LIGHT INOP-C/A-RAR L/H OVERWING EMERGENCY LIGHT IAW AMM 33-50-10. OPS CHECK GOOD
